Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 20, 2018, 8:58 AM EDT for Owen County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 8:58 AM EDT (12:58 UTC)
- Expired
- Jul 20, 2018, 9:18 AM EDT
- In force
- 20 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Owen County, KY
The radar
The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:00 AM EDT | TSTM WND DMG | 3 Ese Monterey, KY | A FEW TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
124
WUUS51 KILN 201258
SVRILN
KYC187-201330-
/O.NEW.KILN.SV.W.0113.180720T1258Z-180720T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
858 AM EDT FRI JUL 20 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Owen County in northern Kentucky...
* Until 930 AM EDT.
* At 858 AM EDT, a severe thunderstorm was located 9 miles south of
Owenton, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Monterey, Natlee, Beechwood, New Columbus and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3843 8493 3845 8491 3847 8493
3850 8464 3848 8462 3848 8460 3847 8458
3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 1258Z 270DEG 28KT 3840 8483
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
363
WWUS51 KILN 201307
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
907 AM EDT FRI JUL 20 2018
KYC187-201330-
/O.CON.KILN.SV.W.0113.000000T0000Z-180720T1330Z/
Owen KY-
907 AM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR SOUTHEASTERN OWEN COUNTY...
At 907 AM EDT, a severe thunderstorm was located 11 miles southeast
of Owenton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Monterey, Natlee, Beechwood, New Columbus and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3846 8482 3850 8464 3848 8462
3848 8460 3847 8458 3837 8471 3835 8475
3834 8479
TIME...MOT...LOC 1307Z 270DEG 28KT 3840 8473
HAIL...<.75IN
WIND...60MPH
$$364
WWUS51 KILN 201318
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
918 AM EDT FRI JUL 20 2018
KYC187-201328-
/O.CAN.KILN.SV.W.0113.000000T0000Z-180720T1330Z/
Owen KY-
918 AM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3846 8482 3850 8464 3848 8462
3848 8460 3847 8458 3837 8471 3835 8475
3834 8479
TIME...MOT...LOC 1316Z 270DEG 28KT 3840 8461
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:49 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 20, 6:49 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 649 AM EDT Fri Jul 20 2018 .SYNOPSIS... A warm front will move north into the region today, as a area of low pressure develops and moves into the southern Great Lakes. This low will remain in place through the next several days, bringing chances of showers and thunderstorms. An upper-level trough will remain in place going into next week, with temperatures remaining slightly below normal. && .NEAR TERM /THROUGH TONIGHT/... A complicated and potentially hazardous scenario is setting up for today, in a very un-July-like weather pattern for the Great Lakes and Ohio Valley. An area of surface low pressure is currently analyzed to be in northeastern Iowa. Aloft, the clear swirl of mid-level low pressure is evident in the same region, though GOES-E water vapor imagery suggests there may be some embedded mesoscale vorticity maxima within the envelope of the larger low pressure system. This is actually kind of an important factor for the forecast today, which will be discussed a little later. Over the middle Ohio Valley and the ILN CWA, conditions are still rather stable, though this is beginning to change as theta-e advection is already taking place at and above 850mb. With 925mb theta-e advection just upstream, moisture convergence just ahead of this elevated warm front is helping to lead to the expected first round of convective development -- currently over southern Indiana. There is solid model agreement that suggests this activity will continue to grow over the next few hours, and cross the ILN CWA between 10Z-16Z. As it does so, it is likely to outrun the surface warm front, which at this early hour is still somewhat under-developed and hard to pick out on observations. Nonetheless, building elevated instability will support a marginal hail threat with this activity. Model soundings also suggest that the boundary layer will be stunted by a 900mb inversion, but this inversion will be weakening with time, perhaps allowing some gusty winds to also occur. Overall, though, the risk for severe weather with this first round of storms appears to be fairly low -- perhaps increasing ever so slightly as the storms exit the ILN CWA to the east. A lull is expected after the morning activity, due to two factors. For one, this is just typical meteorology -- that conditions should at least briefly stabilize behind a round of convection. For two, the multi-spoked nature of the mid-level low will mean that additional forcing will be coming in a little bit later in the day -- likely working its way toward the forecast area by early to mid afternoon. Before that occurs, the surface warm front (moving just behind the morning convection) will move through the region. This front will be oriented in a NNW-to-SSE fashion, and the true warm sector will be somewhat of a narrow wedge, extending from the lower Tennessee Valley through Indiana, western Ohio, and even into southern Michigan. Boundary layer flow will be mainly southerly, allowing for theta-e advection to take place. However, the flow aloft will be much more westerly, and these westerly winds will be advecting a much different type of air -- drier and cooler. Thus, there is an expectation for a plume of steep mid-level lapse rates to set up to the south of the low center, focused a little southwest of the ILN CWA, but certainly getting into the area to an extent. Where this combines with the building warmth and moisture near the surface, instability will become quite notable -- with surface-based CAPE values of as much as 2500-3000 J/kg in the southwestern ILN CWA, and even as high as 4000-5000 J/kg further to the southwest in central and western Kentucky. Before going any further, it should be noted that there are some forecast uncertainties related to exact convective mode and timing, particularly within the suite of convective-allowing models, which have not been terribly consistent with each other (or with the standard NAM/GFS output). In particular, some of the WRF runs are suggesting enough additional early-day convection to blow out the instability for the afternoon, a scenario unsupported by the HRRR/NAM/GFS. Assuming the instability develops into the western ILN CWA as expected, a scenario with a few thousand J/kg of CAPE is not altogether unsurprising for July. What makes this setup unusual is the presence of the stacked low, and its impact on the wind fields. Aloft, there is some pretty solid diffluence to the southeast of the low center, which will be moving into the ILN CWA during favorable diurnal timing in the afternoon. As mentioned earlier, there will also be periods of favorable lift from the very small-scale vorticity maxima rotating around the main upper low. Finally, at the surface, the presence of the warm front (eventually sort of occluding into the trailing cold front) may also act as a focus for development. What should result is one or more curved bands of convective development (initially discrete and possibly supercellular) that develop during the mid afternoon through evening. Winds in the warm sector will be solidly southerly (and with BUFKIT soundings indicating some clear-air gust potential to around 20 knots). These winds turn to the southwest at 850mb and to the west above 700mb. Overall values for deep-layer shear are perhaps marginal in the ILN CWA (better further to the southwest) but the magnitude of both the directional and speed shear in the lowest 2km is flat-out impressive for July (and not even bad for other parts of the year). All together, this second round of storms will certainly be capable of severe weather, and all threats are possible. There is enough deep instability to support a risk of large hail, though the steeper lapse rates and better deep-layer shear support this threat being little greater to the southwest of the ILN CWA (where the SPC moderate risk for hail is in effect). Heavy rainfall will be a concern in some of the expected deep convective cores, though this threat may be localized where some training or back-building occurs. The threat for damaging wind threat will certainly exist, especially with some dry air in the mid-levels and the potential for the development of clusters that forward-propagate south or southeast into the instability. This is one thing that has been observed in the real world several times in the past 12 hours or so, but that current HRRR runs have not really captured -- that storm clusters growing upscale into the instability is certainly something that could occur. The wind profiles are a little bit messy enough aloft to lead to some questions about how long cells that develop in the ILN CWA can stay purely discrete, but any congealing clusters will perhaps enhance the threat for winds as well. Last but certainly not least to mention is the tornado threat, which must be discussed with low-level winds like these in a favorable thermodynamic environment. It is likely that there will be areas of even further backed wind flow (SSE) in the vicinity of the warm front, perhaps extending all the way north into northwestern Ohio and northeastern Indiana. Forecast hodographs through this area show well-curved shapes, with surface winds that are around 10-15 knots sustained -- not just a negligible few knots like a typical summer scenario. The amount of instability being forecast, and some of the other factors like the mid-level lapse rates, are not as important to tornado forecasting as what is going on with the winds near the surface. For that reason, it is believed that the tornado threat is probably just as great in the northwestern ILN CWA as it is in the southwestern ILN CWA. If there is any delineation to be made across the forecast area for any of the severe threats, it is that both shear and instability are weaker with eastward extent, leading to more of a marginal severe threat near and east of US-23. Max temperatures should be able to get into the lower 80s, provided there is enough of a break between the two rounds of storms. With convective complications, this is a medium- confidence temperature forecast at best. && .SHORT TERM /SATURDAY/... Convection may very well continue into the overnight hours, especially as there will actually be forcing (perhaps a bit of a rarity for July). However, severe potential should gradually wind down as the diurnal cycle fades. By Saturday morning, the stacked low will be moving into southern Michigan, with a modified air mass expected to be in place over the Ohio Valley -- one that is more moist, as still unstable, but with poorer lapse rates through the mid levels. Convective development still appears likely, as additional vorticity maxima rotate around the low. Overall the threat for severe weather on Saturday appears slim, with weak instability and shear. However, though wind flow will be weaker, there may be enough turning in the low-level flow to warrant a low-end (and very conditional) tornado risk. Max temps are expected to be in the upper 70s to around 80. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... For Saturday night into Sunday, the center of the upper level low will meander south across our region. Ongoing showers/storms to start Saturday evening will continue for much of the region as we head into Sunday. Temperatures will be held down on Sunday due to clouds and precipitation (upper 70s to the lower 80s) Thereafter, it will be a slow process as the center of the upper level low drifts south and the whole upper level trough gradually shears through time as we head into mid week next week. At the surface, an inverted trof will remain across the region. The weak low level convergence with this feature and the lingering upper level trough should favor our eastern zones in terms of higher pcpn chances. Also, coverage of showers/storms will favor the diurnal cycle due to weak forcing but with the highest instability in the afternoon/early evening. Highs will range from the lower to mid 80s with lows in the mid to upper 60s. A weak cold front may arrive by late in the week from the west as the upper level flow becomes zonal. Timing is an issue, so only low PoPs will be kept for Thursday. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... A broken band of showers and thunderstorms is now beginning its passage through the TAF sites, which will continue for the next several hours this morning. Periods of MVFR conditions are expected, mainly for visibilities, though some MVFR ceilings will also be possible -- especially behind the precipitation. Tempo groups have been included for all TAF sites to indicate the chance of thunder. Though showers cannot be ruled out at any point in the day, there may be a break in the late morning and early afternoon. Southerly winds will increase, gusting to around 20 knots. Additional storms will then develop during the afternoon hours, continuing into the evening. These storms will be stronger than the storms this morning, and will be capable of producing MVFR/IFR conditions, along with the potential for severe weather. A -SHRA VCTS mention is in the TAFs for the general timing window for all sites, but specifics on timing are not completely pinned down yet, so this will have to be refined in later TAF updates. Showers and thunderstorms should become a little less likely heading into the overnight hours, though MVFR ceilings may develop late in the forecast period heading into Saturday morning. OUTLOOK...Thunderstorms will remain possible at times from early Saturday morning through Monday, and then again on Tuesday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hatzos NEAR TERM...Hatzos SHORT TERM...Hatzos LONG TERM...Hickman AVIATION...Hatzos
Hazardous weather outlook, Jul 20, 4:04 AM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 404 AM EDT Fri Jul 20 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045- 051>054-060>063-070>072-077>081-210815- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Miami-Champaign-Clark-Madison-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- Brown-Highland-Adams- 404 AM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected to develop today, with the greatest potential for storms during the afternoon and evening. Some severe storms are expected, with a threat for large hail, damaging winds, tornadoes, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. OHZ046-055-056-064-065-073-074-082-088-210815- Delaware-Franklin OH-Licking-Pickaway-Fairfield-Ross-Hocking-Pike- Scioto- 404 AM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for Central Ohio and South Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected to develop today, with the greatest potential for storms during the late morning, then again in the evening. A few storms may become severe, with the potential for large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. HATZOS
In the hours before
Special weather statement, Jul 20, 6:27 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
627 AM EDT FRI JUL 20 2018
KYZ094-201100-
Owen KY-
627 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OWEN COUNTY UNTIL 700
AM EDT...
At 627 AM EDT, radar indicated a strong thunderstorm near Frankfort,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Monterey, Gratz, Beechwood and Harmony.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3843 8493 3845 8491 3846 8492
3845 8494 3843 8494 3843 8495 3844 8496
3847 8495 3848 8497 3849 8477 3841 8465
3835 8474 3834 8479
TIME...MOT...LOC 1027Z 209DEG 23KT 3825 8490
HatzosSpecial weather statement, Jul 20, 6:54 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
654 AM EDT FRI JUL 20 2018
KYZ094-095-201130-
Owen KY-Grant KY-
654 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND SOUTHEASTERN
OWEN COUNTIES UNTIL 730 AM EDT...
At 654 AM EDT, radar indicated a strong thunderstorm 9 miles
southeast of Owenton, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Williamstown, Owenton, Corinth, Monterey, Elk Lake, Beechwood,
Harmony, Cherry Grove, Natlee, Keefer, Camp Northward, Needmore, New
Columbus, Holbrook, Lawrenceville and Cordova.
This includes I-75 in Kentucky between mile markers 144 and 152.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3843 8493 3863 8475 3860 8453
3854 8448 3851 8448 3851 8452 3849 8456
3844 8462 3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 1054Z 226DEG 24KT 3843 8474
HatzosSpecial weather statement, Jul 20, 7:37 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
737 AM EDT FRI JUL 20 2018
KYZ097-OHZ078-079-201200-
Bracken KY-Clermont OH-Brown OH-
737 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BRACKEN...SOUTHEASTERN
CLERMONT AND SOUTHERN BROWN COUNTIES UNTIL 800 AM EDT...
At 736 AM EDT, radar indicated a strong thunderstorm near Felicity,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Georgetown, Bethel, Augusta, Felicity, Brooksville, Neville,
Russellville, Hamersville, Higginsport, Chilo, Woolcutt, Willow
Grove, Bradford, Parina, Foster, Point Isabel, Feesburg, Johnsville,
Rock Springs and Utopia.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3875 8423 3878 8423 3901 8408 3887 8375
3876 8387 3877 8391 3871 8394 3865 8400
TIME...MOT...LOC 1136Z 212DEG 36KT 3879 8409Special weather statement, Jul 20, 7:57 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
757 AM EDT FRI JUL 20 2018
OHZ078>080-201230-
Clermont OH-Highland OH-Brown OH-
757 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTHERN
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 830 AM EDT...
At 757 AM EDT, radar indicated a strong thunderstorm over Mount Orab,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Georgetown, Mount Orab, Bethel, Williamsburg, Sardinia, Woodville,
New Market, Hamersville, Mowrystown, Fayetteville, St. Martin,
Chasetown, Danville in Highland County, Greenbush, Lake Waynoka,
Buford, State Route 32 at US Route 68, Feesburg, Fincastle and State
Route 32 at US Route 62.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3904 8413 3926 8403 3926 8401 3923 8383
3922 8384 3923 8381 3921 8371 3905 8360
3902 8365 3902 8367 3900 8367 3880 8399
TIME...MOT...LOC 1157Z 212DEG 49KT 3901 8394Special weather statement, Jul 20, 8:43 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 AM EDT FRI JUL 20 2018
KYZ094-095-201315-
Owen KY-Grant KY-
843 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT AND SOUTHERN
OWEN COUNTIES UNTIL 915 AM EDT...
At 843 AM EDT, radar indicated a strong thunderstorm 8 miles
southwest of Owenton, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Corinth, Monterey, Gratz, Elk Lake, Beechwood, New Columbus, Harmony,
Elmer Davis Lake and Natlee.
This includes I-75 in Kentucky between mile markers 144 and 145.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3836 8487 3837 8489 3842 8488 3843 8493
3846 8491 3846 8493 3843 8494 3843 8495
3847 8496 3849 8499 3851 8501 3850 8502
3852 8503 3852 8500 3850 8499 3852 8498
3851 8457 3848 8457 3837 8471 3834 8479
TIME...MOT...LOC 1243Z 265DEG 31KT 3844 8493The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:27 AM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jul 20, 6:54 AM EDT | Special Weather Statement | ILN | Owen | 36 min |
| Jul 20, 8:43 AM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jul 20, 9:51 AM EDT | Areal Flood Advisory | ILN | Owen | 100 min |
| Jul 20, 10:31 AM EDT | Special Weather Statement | ILN | Gallatin, Kenton | 29 min |
| Jul 20, 11:09 AM EDT | Special Weather Statement | ILN | Campbell, Kenton | 36 min |
| Jul 20, 2:27 PM EDT | Tornado Warning | ILN | Carroll | 33 min |
| Jul 20, 2:32 PM EDT | Areal Flood Advisory | ILN | Boone, Carroll | 118 min |
| Jul 20, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 39 min |
| Jul 20, 2:49 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 25 min |
| Jul 20, 3:15 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Pendleton | 30 min |
| Jul 20, 3:17 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 113 min |
| Jul 20, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 18 min |
| Jul 20, 3:56 PM EDT | Areal Flood Advisory | ILN | Bracken, Grant, Mason, Owen, Pendleton, Robertson | 99 min |
| Jul 20, 3:58 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 5 hr |
| Jul 20, 4:12 PM EDT | Special Weather Statement | ILN | Gallatin | 33 min |
| Jul 20, 4:32 PM EDT | Special Weather Statement | ILN | Lewis | 43 min |
| Jul 20, 6:59 PM EDT | Special Weather Statement | ILN | Gallatin | 31 min |
| Jul 20, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin | 35 min |
| Jul 20, 7:23 PM EDT | Special Weather Statement | ILN | Gallatin | 37 min |
| Jul 20, 7:38 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.